# SDR C2XA05BT077

- Difficulty date: October 30, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145LR
- Aircraft serial: 145159
- Aircraft time: 15,246 hours, 11,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 69118
- Condition: Faulty
- Location: Emergency Light
- Part time: 13,227 hours, 10,736 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BNA - CREW REPORTED, ON HEAD START, EXIT ROW OVERHEAD EMERGENCY LIGHTS WILL NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED NR 4 BATTERY POWER SUPPLY IAW EMB145 AMM NR 33-50-04, OPS CHECK GOOD.
